# SDR ASAA0280191

- Difficulty date: May 28, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5936037501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND PITTING CORROSION ON LONGERON 29R, AFT CARGO BAY DOOR BEAM.  REPLACED BEAM PER SRM 51-30-5.  (M)
